advertisement
Question
Posted by: ADHDude | 2010/03/11

I want to Report The Following Warning

Beware of long term use of Ritalin because after 20 years of taking it I developed the following ADVERSE REACTIONS of long term use:

1.I took my morning dose of Ritalin and I got a horrible confused feeling where I did not know where to focus my eyes or what to do next. Everything seemed too fast paced. It felt like 1000 operations moving though my head at the same time. I looked in all directions and did not know what to do with myself. It felt like my mind was moving too fast for the environment and I was confused and disorientated with my head swaying back and forth involuntary. It was a feeling of mixed signals in the brain.

2.One day I had a great day and took my afternoon dose of Ritalin and got a horrific vertigo/panic attack. My eyes pulled inwards and stayed that way while the room looked like it was spinning. This lasted 8 hours and it was agonising because I felt nauseous and I had a panic attack at the same.

3. I often get feelings of "  racing thoughts"  where so many things that I need to do or thoughts shoot through my head at the same time and I feel im going to go mad

4. I do not abuse my medication in all honesty

I am living proof that long term use of Ritalin causes adverse reactions to the brain and I need info on how to report this to Novartis. Doctors dont even know about this and I am the first victim of a tragedy.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

Sorry to hear of your terrible ordeal! The best way to report this would be to contact the product or brand manager for Ritalin - You can contact Novartis South Africa on 011-929-9111

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: pharmacist | 2010/03/12

Hi

Sorry to hear of your terrible ordeal! The best way to report this would be to contact the product or brand manager for Ritalin - You can contact Novartis South Africa on 011-929-9111

Reply to pharmacist
Posted by: Anon | 2010/03/11

Dude, you most likely have another mental issue that has nothing to do with Ritalin.

Reply to Anon
Posted by: Anon | 2010/03/11

Dude, you most likely have another mental issue that has nothing to do with Ritalin.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement